# SDR ASAA0640051

- Difficulty date: January 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65498151
- Condition: Corroded
- Location: Fs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FRAME AT BS 270, WL 208, RBL 8.  REMOVED AND FABRICATED NEW FRAME IAW B737-400 SRM 51-40-05 AND 51-40-02.  (M)
